# SDR ASAA2018040924199

- Difficulty date: April 9, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 39,241 hours, 11,882 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 005348
- Condition: Failed
- Location: Nr 1
- Part time: 31,515 hours, 10,054 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOTH FMC P/RST LIGHTS ILLUMINATED WITH NO MESSAGE ON THE SCRATCH PAD. ACFT GROUNDED.  REMOVED AND REPLACED THE NR 1 FMC IAW AMM 34-61-02-07-01. PERFORMED A SOFTWARE VERIFICATION IAW AMM 34-61-00/201.  VERIFIED FMCS PERFORMANCE FACTORS ADJUSTMENTS IAW AMM 34-61-00-800-801. PERFORMED FMC SYSTEM OPS TEST IAW AMM 34-61-00-710-801. OPS TESTED GOOD.
